Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Vomiting, loose motion. Can use pepto bismol? Advice?

I started having liquid bowel symptoms about 5 days ago. I ate at a restaurant out of town on Wednesday evening and within hours vomitted a couple of times and the liquid bowel has continued through this morning Friday .. color has changed from brown to green and now to black. I understand from research this can be caused by using Pepto Bismol to reduce symptoms .. advice?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thank for ur enquery
as per ur history u seems to have gastroenteritis
for which antibiotic treatment is also needed
u should have a routine stool examination and stool culture sensitivity
start with ofloxacin-ornidazole combination on thrice daily basis along with diloxanide furoate
if stool volume is large u can have racecadrotil 100 mg tds tablets
take plenty of ORS per mouth along with domperidone 10 mg
should take bland diet
antibiotics may need to be changed after the culture report is available
follow the steps u ll get well soon
thank u
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor